# SDR DALA2022022401219

- Difficulty date: February 9, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N128DN
- Make and model: Airbus A321-211
- Aircraft serial: 10300
- Aircraft time: 321 hours, 155 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***DTE*** A321 / FUSELAGE / FR 58 - 61 / STR 42R, 43R, & 42L / DEFORMED. REPAIR APPROVAL IS LIMITED TO 6 MONTHS FROM REPAIR ACCOMPLISHMENT. REPAIR APPROVAL IS LIMITED TO 6 MONTHS AFTER SECTION I (FEB. 9, 2022). ADDITIONAL ENGINEERING AUTHORIZATION (ER/A) REVISION IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEERING: DAMAGE TOLERANCE ANALYSIS IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED BY FAA ADVISORY CIRCULAR 120-93. AIRBUS MUST BE CONTACTED FOR NEW RDAF REVISION. ASSOCIATED ER/A 00-596416 ADDED FOR AC 1028. (LP# 2115974)
